I started taking 50 mg's of Zoloft back in March of this year & I noticed a difference within two weeks that it was helping. Up until August, which is when I started my senior year in high school, that is. I very soon started crying nonstop, having panic attacks way too much. So my doctor moved me up to 100 mg's. I started having a lot of night sweats & I'd wake up really hot to an extent to where my hair would be wet. My oldest sister also takes 100 mg's of zoloft & she said she used to get that a lot but only every once in a while now. I talked to my doctor about it, & she decided to try switching me to Lexapro 10 mg's (because it's more potent than Zoloft) & it doesnt have as many negative side effect's. So far it's hard to tell if it's help because it's started to get cold. An idea my doctor initially had was to switch me back to 50 mg's but I've been continuing to have panic attacks lately, to an extent that she has reason to believe i may be bipolar. So we don't want to take the risk of going down right away. If anyone has any ideas of what kind of side effects I can expect, if any from switching SSRI's please let me know. So far the only thing i've had to deal with is getting dizzy spells sometimes. I tend to get sick a lot too, so it's hard to distinguish side effects, to just starting to get sick.